On pairings of the first 2n natural numbers
Acta Arithmetica, Tome 23 (1973) no. 2, pp. 117-126
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_23_2_117_126,
author = {G. Huff},
title = {On pairings of the first 2n natural numbers},
journal = {Acta Arithmetica},
pages = {117--126},
year = {1973},
volume = {23},
number = {2},
doi = {10.4064/aa-23-2-117-126},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-23-2-117-126/}
}
G. Huff. On pairings of the first 2n natural numbers. Acta Arithmetica, Tome 23 (1973) no. 2, pp. 117-126. doi: 10.4064/aa-23-2-117-126
Cité par Sources :